Morava $K$-theory of the double loop spaces of quaternionic Stiefel manifolds
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 359-370
Younggi Choi
Seoul City University
Abstract : In this paper we get the Morava $K$-- theory of the double loop spaces of quarternionic Stiefel manifolds for an odd prime $p$ by computing the Atiyah -- Hirzebruch spectral sequence. We also get the homology with $Z/(p)$ coefficients and analyze $p$ torsion in the homology with $Z$ coefficients.
Keywords : Morava $K$--theory, Loop space, Atiyah--Hirzebruch spectral sequence, Stiefel manifold
MSC numbers : 55N20, 55P35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd